# SDR COMA0160825

- Difficulty date: October 16, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 14,536 hours, 13,557 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393221
- Part serial: 95115H6950
- Condition: Fractured
- Location: L/H
- Part time: 14,536 hours, 13,555 cycles
- Stage of operation: CR
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

FLIGHT 5903. PILOT'S SIDE WINDOW SHATTERED AT 29,000 FT.REPLACED THE PILOT'S SIDE WINDOW.
